Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Having bad headaches, blurred vision, bumps on face, have heartburn, type 2 diabetes. What can I do?

Having really bad headaches everyday and blurred vision normally in the afternoon and night. My face is breaking out with weird bumps and I have been really hungry and tired all the sudden. I take 40 mg of adderal everyday and ativan at night. I have taken a pregnancy test and it s negative. I m 33 years old and having my heart is hurting today. I m guessing it s heartburn . For the past couple months I ve felt something is just not right. I had a really light 3 day period also a week ago. I feel very different and not having energy is not normal for me. Please help. Could it be hormones or type 2 diabetes. Thanks for your time. My husband think I m paranoid, but something is wrong with my body.
Asked On : Sat, 19 Jan 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Diabetologist 's  Response
HI. WHATEVER ALL YOU HAVE MENTIONED, CAN BE DUE TO DIABETES. YOU NEED TO UNDERGO TEST FOR DIABETES SOONER AS POSSIBLE. YOU ALSO NEED TO UNDERGO A COMPLETE BLOOD COUNTS WHICH WILL HELP TO RULE OUT ANEMIA. LASTLY U NEED TO UNDERGO THYROID FUNCTION TEST. U NEED NOT TO WORRY AS ALL THESE ILNESSES CAAN BE WELL CURED OR CONTRIOLLED AND YOU WILL RETURN TO YOUR PREVIOUS ENERGY LEVEL SOON. GOODLUCK
Answered: Wed, 23 Jan 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor